# SDR 20000912SH026

- Difficulty date: July 25, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont LTSIO360RB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: F2899168R
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDLE PRESSURE WAS LOW AND UNABLE TO ADJUST HIGHER.  PRESSURE WAS ALSO ERRATIC.  (X)
